Photo Gallery

Login

Search

News & Updation

  • WJPPS NOVEMBER ISSUE PUBLISHED
  • NOVEMBER 2018 Issue has been successfully launched on 1 November 2018

  • WJPPS Impact Factor
  • Its our Pleasure to Inform you that WJPPS Impact Factor has been increased from 6.647 to 7.421 due to high quality Publication at International Level

  • ICV
  • WJPPS Rank with Index Copernicus Value 84.65 due to high reputation at International Level

  • Call for Paper
    • WJPPS  Invited to submit your valuable manuscripts for Coming Issue.
  • Updated Version
  • WJPPS introducing updated version of OSTS (online submission and tracking system), which have dedicated control panel for both author and reviewer. Using this control panel author can submit manuscript
  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.
  •  

Abstract

INTRATHECAL CYTARABINE INDUCED HYDROCEPHALUS FOLLOWED BY SEIZURE

Raina Sebastian*, Dijo Wilson, K. Menaka and T. Sivakumar

ABSTRACT

Cytarabine (cytosine arabinose) is a nucleoside analogue that is approved by the FDA in June 1969 for the treatment of acute myeloid leukemia (AML), chronic myeloid leukemia (CML), and Meningeal leukemia (ML). In addition, it is used for the treatment of Hodgkin's lymphoma, malignant meningitis, mantle cell lymphoma, myelodysplastic syndrome, and non-Hodgkin’s lymphoma. Intrathecal use of Cytarabine can be associated with a mild chemical meningitis, It is more common with the liposomal, sustained-release preparation of Cytarabine (i.e., DepoCyt), and can recur with subsequent doses of the drug. Rarely, seizures, acute myelopathy and confessional syndromes can occur with Intrathecal usage. Acute cerebellar syndrome can be caused by high doses of cytarabine. Acute cerebellar syndrome include acute obstructive hydrocephalus (AOH) represents a life -threatening event in which clinical presentation is often non- specific but may include severe headache, vomiting and lethargy. The present study reports on the Acute obstructive hydrocephalus (AOH), developed in a patient with lymphoblastic leukemia during induction of chemotherapy period which was identified and confirmed on MRI scan when patient had an unexpected episode of abnormal movements and development of seizure disorder.

Keywords: Cytarabine (cytosine arabinose) movements and development of seizure disorder.


[Full Text Article]

Call for Paper

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Online Submission

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Email & SMS Alert

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More